| Catalog Number |
RBY2C2060 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils.During the procedure, the pusher assembly became kinked while attempting to advance the ruby coil into the lantern delivery microcatheter (lantern).Therefore, the ruby coil was removed.The procedure was completed using new ruby coils with the same microcatheter.There was no report of an adverse effect to the patient.